# SDR C2XA01BT177

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Aircraft time: 1,753 hours, 1,512 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Burned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR---CO3097, EN ROUTE HPN-CLE, CREW REPORTED BURNING SMELL IN CABIN AND COCKPIT THAT DID NOT SUBSIDE WITH THE RECIRCULATION FANS BEING TURNED OFF.  EWR MAINTENANCE FOUND BOTH COFFEE POT CONNECTOR RECEPTACLES HAD BURNT PINS.  REMOVED AND REPLACED  CONNECTOR RECEPTACLE FROM NR 1 COFFEE POT POSITION AND REPLACED BURNT PINS ON NR 2 COFFEE POT POSITION IAW EMB145 SERVICE BULLETIN 145-25-0113 AND 145-25-0200.  OPS CHECKED GOOD WITH KNOWN GOOD COFFEE POTS.  AIRCRAFT RETURNED TO SERVICE.
